MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Polski merkuriusz lekarski : organ Polskiego Towarzystwa Lekarskiego · 2002

[Ototoxic complications of chemotherapy].

Ligeziński Aleksander

Аннотация на английскомСтатьяОбзорПеревод в очереди

Аннотация

Ototoxicity of drugs is still an important problem in the management of many disorders. Some issues of inner ear impairment following administration of antibiotics, cytostatics, salicylates and nonsteroidal antiinflammatory drugs are presented in the article. Some of the clinical symptoms indicative to the possibility of complications in the inner ear: tinnitus, hearing loss, giddiness and vertigo. Negative side effects of drugs might occur after general as well as in local treatment, e.g. ear drops. Antibiotics from the aminoglycoside group reveal a particularly high ototoxicity. The risk of the occurrence of ototoxicity increases in patients with kidney and inner ear disorders, treated with more than one ototoxic drug and in patients over 65 years and under 3 years of age. Prophylactics against complications consists of analysis of indications of treatment with the above mentioned drugs, its proper dosage, knowledge of the risk groups, daily observation on the patient and monitoring of the hearing and balance organs. Treatment of complications usually does not result in positive effects.

Для цитирования: Ligeziński Aleksander. [Ototoxic complications of chemotherapy].. Polski merkuriusz lekarski : organ Polskiego Towarzystwa Lekarskiego. 2002.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.